# SDR CALA2013112093094

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,286 hours, 10,174 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HYD PRESS LINE LEAKING AT PYLON B NUT.  REPLACED PRESS LINE, LEAK CHECKED GOOD.
